# SDR DALA2024012200923

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 28,077 hours, 3,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Fod
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3331 DOOR 3R "SLIDE ARM" ANNUNCIATOR FLICKERS ON AND OFF WITH SLIDE IN DISARM. BOTH IN COCKPIT AND F/A PANEL. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR. SLIDE ARMS AND DISARMS NORMALLY OK FOR SVC PER A330 AMM 52-71. (5151081)
